Next Article in Journal
Quantitative Hahn-Banach Theorems and Isometric Extensions for Wavelet and Other Banach Spaces
Next Article in Special Issue
Discrete Integrals Based on Comonotonic Modularity
Previous Article in Journal
Time Scale Analysis of Interest Rate Spreads and Output Using Wavelets

Order Article Reprints

Journal: Axioms, 2013
Volume: 2
Number: 208

Article: Using the Choquet Integral in the Fuzzy Reasoning Method of Fuzzy Rule-Based Classification Systems
Authors: by Edurne Barrenechea, Humberto Bustince, Javier Fernandez, Daniel Paternain and José Antonio Sanz

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop